# SDR DLM88951320

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE7055371
- Condition: Ruptured
- Location: Rt Pylon
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM ATL FOLLOWING SLAT RETRACTION, RT HYDRAULIC QTY AND PRESSURE WENT TO ZERO.  RETURNED ATL.  FOUND RT ENGINE HYDRAULIC PUMP PRESSURE LINE RUPTURED IN PYLON JUST BEFORE IT ENTERS THE FUSELAGE.  REPLACED LINE RETURNED TO SERVICE.
